MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW 26MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW 26MM; SCREW, FIXATION, BONE
Model Number 204.026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient reports with pain, effusion, drainage, and an inadvertent arthrotomy of the left knee status post it band release and tibial insert revision.Physician confirms a recurrent superficial wound dehiscence of the surgical site with drainage on the lateral aspect due to thinned skin secondary to the it band debulking.The joint capsule arthrotomy is bulging but is intact.The fluid accumulation after physical therapy is causing the surgical site to break open to drain.Patient is put on restrictive movement, given a compressive bandage, steri strips, and prophylactic oral antibiotics.On (b)(6) 2022 the wound dehiscence is healed with a slight bulge.The site is clean and dry with no sign of infection, erythema, or swelling.This report involves one (1) 3.5mm cortex screw 26mm.This is report 1 of 2 for (b)(4).This product complaint, (b)(4), is related to (b)(4) and (b)(4).(b)(4) captures the surgical it band release and (b)(4) captures the revision of tibial insert.

Brand Name
3.5MM CORTEX SCREW 26MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13742087
Report Number2939274-2022-00852
Device Sequence Number19963854
Product Code HWC
UDI-Device Identifier10886982145413
UDI-Public(01)10886982145413
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.026
Device Catalogue Number204.026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 CANCELLOUS SCREW PARTIALLY THRD/26
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale